# SDR MASA200400585

- Difficulty date: October 18, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 7,733 hours, 7,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE THE FLIGHT DECK WAS INOP.  MAINTENANCE RELAMPED AND RETURNED THE AIRCRAFT TO SERVICE.
